MAUDE Adverse Event Report: DEPUY SPINE INC NAV DRILL GUIDE BODY 2.8-3.2MM

DEPUY SPINE INC NAV DRILL GUIDE BODY 2.8-3.2MM
Model Number 2020-00-123
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: additional device product codes: olo.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2022, one of the instruments in symphony set needed to be replaced.The surgeon noticed that the toothed tip of the symphony drill guide was slightly splayed.Upon inspection, it appeared to be normal wear and tear with no issue or impact on patient care.The tips of the drill guide are splaying out and the drill guide needs to be replaced.The procedure outcome is unknown.This report involves one(1) symphony oct system drill guide adjustable body 2.8-3.2mm 0-50mm +/- 0.33 percent.This is report 1 of 1 for (b)(4).

Brand Name
NAV DRILL GUIDE BODY 2.8-3.2MM
Common Device Name
GUIDE
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key13418070
Report Number1526439-2022-00172
Device Sequence Number14424754
Product Code FZX
UDI-Device Identifier10705034530451
UDI-Public(01)10705034530451
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2020-00-123
Device Catalogue Number202000123
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/05/2022
Initial Report FDA Received Date02/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown